Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 4, Pages 625-636
http://dx.doi.org/10.1155/S0161171294000906

Some results on biorthogonal polynomials

4422 W. Greenway Road, Glendale, Arizona 85306, USA

Received 8 July 1993; Revised 10 October 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Richard W. Ruedemann, “Some results on biorthogonal polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 4, pp. 625-636, 1994. https://doi.org/10.1155/S0161171294000906.